# SDR 2025FA0000275

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: General aviation
- Aircraft: N197MC
- Make and model: Cessna 172S
- Aircraft serial: 172S10197
- Aircraft time: 6,709 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Broken
- Location: Zone 500
- Part time: 6,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CARRY THROUGH CABLE HAS BROKEN STRANDS IN THE LEFT WING AT STATION 71.125.
